Volume 10, Issue 5, pp 2359--2365
Publication Date: 2017-05-24
Aljazi M. Alkhammash - Department of Mathematics, King Abdulaziz University, P. O. Box 80203, Jeddah 21589, Saudi Arabia.
Afrah A. N. Abdou - Department of Mathematics, King Abdulaziz University, AL Faisaliah Campus, Jeddah, Saudi Arabia.
Abdul Latif - Department of Mathematics, King Abdulaziz University, P. O. Box 80203, Jeddah 21589, Saudi Arabia.
In this paper, we prove some results on the existence of fixed points for multivalued maps with respect to general distance. Our results improve and generalize a number of known fixed point results including the fixed point results.
Metric space, fixed point, w-distance, multivalued contractive map, Banach limit.
 C.-S. Chuang, L.-J. Lin, W. Takahashi, Fixed point theorems for single-valued and set-valued mappings on complete metric spaces, J. Nonlinear Convex Anal., 13 (2012), 515–527.
 Y.-Q. Feng, S.-Y. Liu, Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings, J. Math. Anal. Appl., 317 (2006), 103–112.
 K. Hasegawa, T. Komiya, W. Takahashi, Fixed point theorems for general contractive mappings in metric spaces and estimating expressions, Sci. Math. Jpn., 74 (2011), 15–27.
 T. Husain, A. Latif, Fixed points of multivalued nonexpansive maps, Internat. J. Math. Math. Sci., 14 (1991), 421–430.
 O. Kada, T. Suzuki, W. Takahashi, Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Math. Japon., 44 (1996), 381–391.
 M. Kikkawa, T. Suzuki, Three fixed point theorems for generalized contractions with constants in complete metric spaces, Nonlinear Anal., 69 (2008), 2942–2949.
 D. Klim, D. Wardowski, Fixed point theorems for set-valued contractions in complete metric spaces, J. Math. Anal. Appl., 334 (2007), 132–139.
 A. Latif, A. A. N. Abdou, Fixed points of generalized contractive maps, Fixed Point Theory Appl., 2009 (2009), 9 pages.
 A. Latif, A. A. N. Abdou, Multivalued generalized nonlinear contractive maps and fixed points, Nonlinear Anal., 74 (2011), 1436–1444.
 A. Latif, W. A. Albar, Fixed point results in complete metric spaces, Demonstratio Math., 41 (2008), 145–150.
 L.-J. Lin, T. Z. Yu, G. Kassay, Existence of equilibria for multivalued mappings and its application to vectorial equilibria, J. Optim. Theory Appl., 114 (2002), 189–208.
 N. B. Minh, N. X. Tan, Some sufficient conditions for the existence of equilibrium points concerning multivalued mappings, Vietnam J. Math., 28 (2000), 295–310.
 S. B. Nadler, Jr., Multi-valued contraction mappings, Pacific J. Math., 30 (1969), 475–488.
 X.-L. Qin, S. Y. Cho, Convergence analysis of a monotone projection algorithm in reflexive Banach spaces, Acta Math. Sci. Ser. B Engl. Ed., 37 (2017), 488–502.
 S. Shukla, Set-valued generalized contractions in 0-complete partial metric spaces, J. Nonlinear Funct. Anal., 2014 (2014), 20 pages.
 T. Suzuki, A generalized Banach contraction principle that characterizes metric completeness, Proc. Amer. Math. Soc., 136 (2008), 1861–1869.
 T. Suzuki, W. Takahashi, Fixed point theorems and characterizations of metric completeness, Topol. Methods Nonlinear Anal., 8 (1996), 371–382.
 W. Takahashi, Existence theorems generalizing fixed point theorems for multivalued mappings, Fixed point theory and applications, Marseille, (1989), Pitman Res. Notes Math. Ser., Longman Sci. Tech., Harlow, 252 (1991), 397–406.
 W. Takahashi, Nonlinear functional analysis, Fixed point theory and its applications, Yokohama Publishers, Yokohama, (2000).
 W. Takahashi, N.-C. Wong, J.-C. Yao, Fixed point theorems for general contractive mappings with W-distances in metric spaces, J. Nonlinear Convex Anal., 14 (2013), 637–648.
 F.-H. Zhao, L. Yang, Hybrid projection methods for equilibrium problems and fixed point problems of infinite family of multivalued asymptotically nonexpansive mappings, J. Nonlinear Funct. Anal., 2016 (2016), 13 pages.